# SDR QXEA200501765

- Difficulty date: December 7, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N362PH
- Make and model: Dhav DHC8202
- Aircraft serial: 518
- Aircraft time: 17,128 hours, 24,764 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Brush Block
- Part number: 7826896
- Part serial: 20040514
- Condition: Malfunctioned
- Location: Propeller
- Part time: 1,477 hours, 2,127 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PDX FLIGHT NR 2125, RIGHT ELEVATOR HORN HEAT CAME ON DURING CLIMB, THEN STARTED CYCLING OFF WHILE RIGHT STALL WARNING LIGHT ILLUMINATED.  BOTH LIGHTS CYCLED OPPOSITE DURING REMAINDER FO FLIGHT.  MAINTENANCE INSPECTED PROP BRUSHBLOCKS NR 1 AND NR 2.  FOUND NR 2 BRUSH BLOCK HEAVILY BURNED AND NR 1 WAS DETERIORATED.  REPLACED BRUSH BLOCKS IAW DHC-8-200 AMM 61-20-11-000-801, 61-10-11-400-801.  CLEANED AREA AND INSTALLED 2 NEW FUSES.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
